# SDR AALA202207267024

- Difficulty date: July 23, 2022
- Submitted: July 26, 2022
- Operation: Air carrier
- Aircraft: N822NN
- Make and model: Boeing 737
- Aircraft serial: 31085
- Aircraft time: 37,548 hours, 15,354 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: MAINTENANCE: COCKPIT DOOR HARD TO CLOSE. CLEANED AND LUBED DOOR LATCH PER AMM 52-51-02.
